Skip to Main content Skip to Navigation
Journal articles

Pricing of Non-redundant Derivatives in a Complete Market

Abstract : We consider a complete financial market with primitive assets and derivatives on these primitive assets. Nevertheless, the derivative assets are non-redundant in the market, in the sense that the market is complete, only with their existence. In such a framawork, we derive an equilibrium restriction on the admissible prices of derivatives assets. The equilibrium condition imposes a well-ordering principle equivalent martingale measures. This restriction is preference free and applies whenever the utility functions belong to the general class of Von-Neumann Morgenstern functions. We provide numerical examples that show the applicability of restriction for the computation of option prices
keyword : pricing
Document type :
Journal articles
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00167151
Contributor : Elyès Jouini Connect in order to contact the contributor
Submitted on : Monday, October 1, 2007 - 11:01:31 AM
Last modification on : Wednesday, November 17, 2021 - 12:26:51 PM
Long-term archiving on: : Friday, November 25, 2016 - 5:12:49 PM

File

17-bjk1.pdf
Files produced by the author(s)

Identifiers

Citation

Elyès Jouini, Koehl Pierre-François, Abdelhamid Bizid. Pricing of Non-redundant Derivatives in a Complete Market. Review of Derivatives Research, Springer Verlag, 1998, 2 (4), pp.287-314. ⟨10.1007/BF01574150⟩. ⟨halshs-00167151⟩

Share

Metrics

Record views

618

Files downloads

682